Univalent solutions of elliptic systems of Heinz-Lewy type
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, pp. 347-361.
@article{AIHPC_1989__6_5_347_0,
     author = {Schulz, Friedmar},
     title = {Univalent solutions of elliptic systems of {Heinz-Lewy} type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {347--361},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {5},
     year = {1989},
     mrnumber = {1030855},
     zbl = {0698.35055},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_5_347_0/}
}
TY  - JOUR
AU  - Schulz, Friedmar
TI  - Univalent solutions of elliptic systems of Heinz-Lewy type
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 347
EP  - 361
VL  - 6
IS  - 5
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_5_347_0/
LA  - en
ID  - AIHPC_1989__6_5_347_0
ER  - 
%0 Journal Article
%A Schulz, Friedmar
%T Univalent solutions of elliptic systems of Heinz-Lewy type
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 347-361
%V 6
%N 5
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_5_347_0/
%G en
%F AIHPC_1989__6_5_347_0
Schulz, Friedmar. Univalent solutions of elliptic systems of Heinz-Lewy type. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, pp. 347-361. http://www.numdam.org/item/AIHPC_1989__6_5_347_0/

[1] P.W. Berg, On Univalent Mappings by Solutions of Linear Elliptic Partial Differential Equations, Trans. Amer. Math. Soc., Vol. 84, 1957, pp. 310-318. | MR | Zbl

[2] S. Campanato, Equazioni Ellittiche del II0 Ordine e Spazi L(2,λ), Ann. Mat. Pura Appl., IV. Ser., Vol. 69, 1965, pp. 321-381. | MR | Zbl

[3] S. Campanato, Sistemi Ellittici in Forma Divergenza. Regolarità all'Interno. Quaderni, Scuola Normale Superiore, Pisa, 1980. | MR | Zbl

[4] T. Carleman, Sur les Systèmes Linéaires aux Dérivées Partielles du Premier Ordre à Deux Variables, C. R. Acad. Sci. Paris, Vol. 197, 1933, pp. 471-474. | JFM | Zbl

[5] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Ann. Math. Studies, Vol. 105, Princeton University Press, Princeton, N.J., 1983. | MR | Zbl

[6] R. Courant, Dirichlet's Principle, Conformal Mapping, and Minimal Surfaces, Interscience Publishers, New York, London, 1950. | MR | Zbl

[7] P. Hartman and A. Wintner, On the Local Behavior of Solutions of Non-Parabolic Partial Differential Equations, Am. J. Math., Vol. 75, 1953, pp. 449-476. | MR | Zbl

[8] E. Heinz, Über gewisse elliptische Systeme von Differentialgleichungen zweiter Ordnung mit Anwendung auf die Monge-Ampèresche Gleichung, Math. Ann., Vol. 131, 1956, pp. 411-428. | MR | Zbl

[9] E. Heinz, On Certain Nonlinear Elliptic Differential Equations and Univalent Mappings, J. Anal. Math., Vol. 5, 1956/1957, pp. 197-272. | MR | Zbl

[10] E. Heinz, On Elliptic Monge-Ampère Equations and Weyl's Embedding Problem, J. Anal. Math., Vol. 7, 1959, pp. 1-52. | MR | Zbl

[11] E. Heinz, Neue a-priori-Abschätzungen für den Ortsvektor einer Fläche positiver Gausscher Krümmung durch ihr Linienelement, Math. Z., Vol. 74, 1960, pp. 129- 157. | MR | Zbl

[12] E. Heinz, Interior Estimates for Solutions of Elliptic Monge-Ampère Equations, in Partial Differential Equations, Proceedings of Symposia in Pure Mathematics, Vol. IV, Berkeley, CA, 1960, pp. 149-155, American Mathematical Society, Providence, R.I., 1961. | MR | Zbl

[13] E. Heinz, Existence Theorems for One-To-One Mappings Associated with Elliptic Systems of Second Order I, J. Anal. Math., Vol. 15, 1965, pp. 325-352. | MR | Zbl

[14] E. Heinz, Existence Theorems for One-To-One Mappings Associated with Elliptic Systems of Second Order II, J. Anal. Math., Vol. 17, 1966, pp. 145-184. | MR | Zbl

[15] E. Heinz, Über das Nichtverschwinden der Funktionaldeterminante bei einer Klasse eineindeutiger Abbildungen, Math. Z., Vol. 105, 1968, pp. 87-89. | MR | Zbl

[16] E. Heinz, A-priori-Abschätzungen für isometrische Einbettungen zweidimensionaler Riemannscher Mannigfaltigkeiten in drei-dimensionale Riemannsche Räume, Math. Z., Vol. 100, 1967, pp. 1-16. | MR | Zbl

[17] E. Heinz, Zur Abschätzung der Funktionaldeterminante bei einer Klasse topologischer Abbildungen, Nachr. Akad. Wiss. Göttingen, II. Math.-Phys. Kl., 1968, pp. 183-197. | MR | Zbl

[18] J. Jost, Univalency of Harmonic Mappings Between Surfaces, J. Reine Angew. Math., Vol. 324, 1981, pp. 141-153. | MR | Zbl

[19] J. Jost and R. Schoen, On the Existence of Harmonic Diffeomorphisms Between Surfaces, Invent. Math., Vol. 66, 1982, pp. 353-359. | MR | Zbl

[20] H. Lewy, On the Non-Vanishing of the Jacobian in Certain One-To-One Mappings, Bull. Am. Math. Soc., Vol. 42, 1936, pp. 689-692. | Zbl

[21] H. Lewy, A priori Limitations for Solutions of Monge-Ampère Equations. II, Trans. Am. Math. Soc., Vol. 41, 1937, pp. 365-374. | MR | Zbl

[22] F. Schulz, Regularity of Convex Surfaces (to appear). | MR